Ghent University Academic Bibliography

Advanced

Addendum to: The integrability conditions in the inverse problem of the calculus of variations for second-order ordinary differential equations

Willy Sarlet UGent and Michael Crampin (2000) ACTA APPLICANDAE MATHEMATICAE. 60(3). p.213-224
abstract
An omission in the outline of the general approach to the inverse problem in Acta Appl. Math. (54 (1998), pp. 233–273) is clarified.
Please use this url to cite or link to this publication:
author
organization
alternative title
The integrability conditions in the inverse problem of the calculus of variations for second-order ordinary differential equations (vol 54, pg 233, 1998)
year
type
misc (correction)
publication status
published
subject
in
ACTA APPLICANDAE MATHEMATICAE
Acta Appl. Math.
volume
60
issue
3
pages
213 - 224
Web of Science type
Correction
Web of Science id
000088355600002
ISSN
0167-8019
DOI
10.1023/A:1006407301149
language
English
UGent publication?
yes
classification
V
copyright statement
I have transferred the copyright for this publication to the publisher
id
123719
handle
http://hdl.handle.net/1854/LU-123719
date created
2004-01-14 13:36:00
date last changed
2016-12-19 15:42:11
@misc{123719,
  abstract     = {An omission in the outline of the general approach to the inverse problem in Acta Appl. Math. (54 (1998), pp. 233--273) is clarified.},
  author       = {Sarlet, Willy and Crampin, Michael},
  issn         = {0167-8019},
  language     = {eng},
  number       = {3},
  pages        = {213--224},
  series       = {ACTA APPLICANDAE MATHEMATICAE},
  title        = {Addendum to: The integrability conditions in the inverse problem of the calculus of variations for second-order ordinary differential equations},
  url          = {http://dx.doi.org/10.1023/A:1006407301149},
  volume       = {60},
  year         = {2000},
}

Chicago
Sarlet, Willy, and Michael Crampin. 2000. “Addendum to: The Integrability Conditions in the Inverse Problem of the Calculus of Variations for Second-order Ordinary Differential Equations.” Acta Applicandae Mathematicae.
APA
Sarlet, Willy, & Crampin, M. (2000). Addendum to: The integrability conditions in the inverse problem of the calculus of variations for second-order ordinary differential equations. ACTA APPLICANDAE MATHEMATICAE.
Vancouver
1.
Sarlet W, Crampin M. Addendum to: The integrability conditions in the inverse problem of the calculus of variations for second-order ordinary differential equations. ACTA APPLICANDAE MATHEMATICAE. 2000. p. 213–24.
MLA
Sarlet, Willy, and Michael Crampin. “Addendum to: The Integrability Conditions in the Inverse Problem of the Calculus of Variations for Second-order Ordinary Differential Equations.” ACTA APPLICANDAE MATHEMATICAE 2000 : 213–224. Print.